# SDR NACA20130221002

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE THAT ATTACHES BELT FRAME BS 986.5 TO BELLY SKIN BETWEEN STRINGER 24R AND 25R IN EQUIPMENT BAY OF AFT CARGO PIT.  CORROSION ON ANGLE THAT ATTACHES BELTFRAME STA 986.5 TO BELLY SKIN BETWEEN STRINGER 24R AND 25R IN EQUIPMENT BAY OF AFT CARGO PIT BEYOND LIMITS.  NEW ANGLE INSTALLED IAW BOEING DRAWING 6546564 REV AB.
